# SDR DL738090641

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 30,056 hours, 13,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 336701255
- Part serial: 25153
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD R1 DOOR AND FIRST CLASS ROWS 1 THROUGH 4 EMERGENCY LIGHTS DID NOT TEST.  REPLACED BATTERY PACK M1674 OPS NOW NML.
